Home > Research > Publications & Outputs > Esterlè's proof of the tauberian theorem for Be...
View graph of relations

Esterlè's proof of the tauberian theorem for Beurling algebras

Research output: Contribution to journalJournal article

Published

Standard

Esterlè's proof of the tauberian theorem for Beurling algebras. / Dales, H.G.; Hayman, W. K.

In: Annales de L'Institut Fourier, Vol. 31, No. 4, 1981, p. 141-150.

Research output: Contribution to journalJournal article

Harvard

Dales, HG & Hayman, WK 1981, 'Esterlè's proof of the tauberian theorem for Beurling algebras', Annales de L'Institut Fourier, vol. 31, no. 4, pp. 141-150. https://doi.org/10.5802/aif.852

APA

Dales, H. G., & Hayman, W. K. (1981). Esterlè's proof of the tauberian theorem for Beurling algebras. Annales de L'Institut Fourier, 31(4), 141-150. https://doi.org/10.5802/aif.852

Vancouver

Author

Dales, H.G. ; Hayman, W. K. / Esterlè's proof of the tauberian theorem for Beurling algebras. In: Annales de L'Institut Fourier. 1981 ; Vol. 31, No. 4. pp. 141-150.

Bibtex

@article{4e6f888acbe64995aae5d2107248f2ff,
title = "Esterl{\`e}'s proof of the tauberian theorem for Beurling algebras",
abstract = "Recently in this Journal J. Esterl{\'e} gave a new proof of the Wiener Tauberian theorem for $L^1({\bf R})$ using the Ahlfors-Heins theorem for bounded analytic functions on a half-plane. We here use essentially the same method to prove the analogous result for Beurling algebras $L^1_\varphi ({\bf R})$. Our estimates need a theorem of Hayman and Korenblum.",
author = "H.G. Dales and Hayman, {W. K.}",
year = "1981",
doi = "10.5802/aif.852",
language = "English",
volume = "31",
pages = "141--150",
journal = "Annales de L'Institut Fourier",
issn = "0373-0956",
publisher = "Association des Annales de l'Institut Fourier",
number = "4",

}

RIS

TY - JOUR

T1 - Esterlè's proof of the tauberian theorem for Beurling algebras

AU - Dales, H.G.

AU - Hayman, W. K.

PY - 1981

Y1 - 1981

N2 - Recently in this Journal J. Esterlé gave a new proof of the Wiener Tauberian theorem for $L^1({\bf R})$ using the Ahlfors-Heins theorem for bounded analytic functions on a half-plane. We here use essentially the same method to prove the analogous result for Beurling algebras $L^1_\varphi ({\bf R})$. Our estimates need a theorem of Hayman and Korenblum.

AB - Recently in this Journal J. Esterlé gave a new proof of the Wiener Tauberian theorem for $L^1({\bf R})$ using the Ahlfors-Heins theorem for bounded analytic functions on a half-plane. We here use essentially the same method to prove the analogous result for Beurling algebras $L^1_\varphi ({\bf R})$. Our estimates need a theorem of Hayman and Korenblum.

U2 - 10.5802/aif.852

DO - 10.5802/aif.852

M3 - Journal article

VL - 31

SP - 141

EP - 150

JO - Annales de L'Institut Fourier

JF - Annales de L'Institut Fourier

SN - 0373-0956

IS - 4

ER -